I started taking harvoni 2 1/2 weeks ago. I have insomnia, wich I never had before, along with severe stiffness and pain throughout my body. I have been taking up to 600 mlg of ibeprofen, every 4 to six hours. It's not working for me really at all.just wondering what others have done to deal with the excruciating pain.
Yes I had some stiffness in the morning til I got moving. But now after treatment one month now my mid spine aches starting in the afternoon and I still feel like I'm going to break. My right arm has pain and stiffness from my elbow down. I also have a weird rash on my left wrist that's not going away very fast. I've had it 3 wks. I keep putting a steroid cream on it. It's barely working. I haven't taken any pain meds becuz I'm trying to clear the meds out. I feel your pain believe me. I still feel weak and tired around 4pm I'm done for the day. I'd like to hear if anyone else is experiencing upper spine pain too. It is very draining. I can't even stand up too long once it starts and even when I go to bed it's hard to get comfortable. The first week off Harvoni I felt great even exercised a little after work. Then I felt bad again.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2015 • 2 answers
Posted 3 Aug 2015 • 1 answer
Posted 11 Sep 2015 • 1 answer
I have been off of Harvoni for 6 months but still get thirsty for water.Anyone else experience this?
Posted 10 May 2017 • 0 answers
Posted 12 May 2018 • 0 answers